# SDR CHQA20000011

- Difficulty date: July 19, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N108CQ
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 27,854 hours, 31,107 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L387105A
- Part serial: 810
- Condition: Broken
- Location: Rt Mlg Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AFTER LOST HYDRAULIC PRESSURE.  CREW PUMPED GEAR DOWN.  MAINTENANCE FOUND HYDRAULIC SWIVEL ON RT MAIN GEAR UPPER STRUT BROKEN.  THE SWIVEL WAS REPLACED, SYSTEM SERVICED, GEAR SWUNG WITH ALL INDICTIONS NORMAL.
